# SDR ASAA2018120427217

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 62,223 hours, 29,284 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4917
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 51,219 hours, 27,951 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

JUST AS WE STARTED A DESCENT FROM FL410 THE CABIN CLIMB INDICATOR SHOWED THE CABIN CLIMBING AT 3000 FPM. WE THEN GOT A CABIN ALTITUDE WARNING. INITIATED AN EMERGENCY DESCENT TO 10,000 FEET. PACK OPERATION APPEARED TO BE NORMAL THROUGHOUT AND OUTFLOW VALVE OPERATED NORMALLY. NO MASTER CAUTION INDICATIONS. CABIN ALTITUDE EXCEEDED 10,000' BUT NOT ABOVE 14,000'. GROUNDED - YES. CREW STATED DURING BRIEFING THAT THE OUTFLOW VALVE INDICATED CLOSED WHEN INCIDENT BEGAN AND OPERATED NORMAL DURING MANUAL OPERATION. PERFORMED FIM 21-31 TASK 801 DCPC BOTH SHOW "SYSTEM OK" AND NO EXISTING FAULTS. FAULT HISTORY SHOWS EACH DCPC TOOK TURNS LOGGING FAULT "LO FL / HILEAKG, FAULT CODE :030" ON ALMOST EVERY FLIGHT FOR LAST 27 FLTS. BOTH PASS GROUND TEST - NR 1 CONTROLLER FAULTS CLEARED AFTER TEST. CONTROLLER NR 2 FAULT HISTORY REMAINS. REF FIM 21-31 TASK 823 FOR T/S THIS FAULT, PERFORMED CABIN PRESSURE LEAK TEST REF AMM 05-91-790-801 AND FOUND PRESSURE LEAKAGE RATE SATISFACTORY. PERFORMED COALESCER BAG PRESSURE INDICATOR INSPECTION REF AMM 21-51-05-400-803, INDICATOR IN BLACK AREA, NO DEFECTS NOTED. COMPLETED TASK 21-32-01-700-801 (POSITIVE PRESSURE RELIEF VALVE SYSTEM TEST) NO DEFECTS NOTED. PRESSURIZED THE AIRCRAFT TO 4 PSIG NO ABNORMAL LEAKS NOTED FROM THE DOORS, BELLY DRAINS, APU PNEUMATIC DUCT BULKHEAD BOOTS, OR THE POSITIVE/NEGATIVE PRESSURE RELIEF VALVE. PNEUMATIC HEALTH CHECK T/C'S NG-36WC-0001 ACCOMPLISHED ON NR 1 AND NR 2 ENGINE. NR 1 ENG HIGH STAGE REGULATOR AND VALVE REPLACE
